# SDR COMA9710131

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1110J
- Make and model: Emb EMB-120RT
- Aircraft serial: 120110
- System (JASC): 2710 · Aileron Control System
- Part: Servo
- Part number: 6225734002
- Condition: Binding
- Location: Ailerons
- Part time: 18,681 hours
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERONS BINDING AND NOISY WHEN MOVED LT OR RT.  REPLACED THE AUTO PILOT SERVO.  PART TOTAL CYCLES, 20,917.
